| Model Number |
COMPR FT SCRW,3.5 MINI, 40MM |
| Medical Device Problem Code |
Material Deformation (2976)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
01/27/2023
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
This 3500a record is submitted to comply with an fda 483 inspectional observation issued to arthrex inc on may 5, 2023.Arthrex has reassessed the reportability decisions made on historical complaint records using revised criterion.This 3500a document is a result of the reassessment.Complaint is confirmed.One unpackaged ar-8730-40h serial/batch number l1812100 was received for investigation.Visual evaluation found that the mini compression ft¿, titanium, 3.5 mm x 40 mm, is missing the hexalobe shape specified on the drawing (b)(4).This is a known manufacturing issue.Refer to (b)(4).Based off the information provided, the most likely cause for the reported failure can be attributed to a manufacturing issue.
Event or Problem Description
On 1/27/2023, it was reported by a distributor via sems that an ar-8730-40h mini compression ft screw did not have the inner threads for the screwdriver to hold on to.This was discovered during a latarjet left shoulder procedure on (b)(6) 2023.Case was completed using another ar-8730-40h mini compression ft screw.